# SDR AALA20110210TUL02

- Difficulty date: February 7, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 32,535 hours, 4,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 30 CENTER WALL PARTITION LEFT EMERGENCY LIGHT IS INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT ROW 30 CENTER WALL PARTITION.  OPS CHECK NORMAL.
